# SDR KC82007F00000

- Difficulty date: July 16, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N995CK
- Make and model: Amd FALCON
- Aircraft serial: 95
- Engine: Ge CF7002D
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 1317AB
- Part serial: 219
- Condition: Malfunctioned
- Location: Lt Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FUEL TRANSFER PUMP STOPPED TRANSFERING FUEL TO THE LT FEEDER FUEL TANK ON THE PREVIOUS LEG.  THE TRANSFER PUMP WAS DEFERRED IAW THE APPROVED MEL.  DURING THE NEXT LEG, THE FEEDER FUEL TANK QUANTITY SENDING UNIT STUCK AT THE HIGH INDICATED POSITION.  EVENTUALLY THE LT ENGINE FUEL PRESSURE LIGHT CAME ON DURING CRUISE AND THE ENGINE SHUTDOWN DUE TO FUEL STARVATION.  THE CREW DESCENDED TO A LOWER ALTITUDE.  THE ENGINE FUEL SUPPLY WAS TRANSFERED FROM THE RT WING FUEL TANK.  THE ENGINE WAS RESTARTED AND THE CREW ELECTED TO DIVERT TO STL FOR FURTHER INVESTIGATION.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT FOR REPAIRS.  THE LT FUEL TRANSFER PUMP WAS REPLACED AND THE LT FEEDER FUEL QUANTITY SENDING UNIT WAS FOU
